# SDR V0XD20150111010

- Difficulty date: January 11, 2015
- Submitted: January 11, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 28,084 hours, 20,340 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT SIDE SEAT RAILS BETWEEN FS 785.15 - 863.00 CORRODED.  R & R LT & RT SIDE SEAT RAILS BETWEEN FS 785.15 - 863.00 IAW AMM 53-00-49.
